# SDR R61A201507230469

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING HEAVY CHECK WAS REPORTED THAT RIB 11 BOTTOM SIDE IS CRACKED.  MAINTENANCE  REMOVED CRACKED FLANGE FABRICATED AND INSTALLED REPAIR ANGLE IAW ETD 2015-170-068788, REV B.  REFERENCE WC C1-C2 FOR MATERIALS, NDT, AND FINAL INSPECTION.  ORIGINAL CRACK LENGTH IS .500 ISSUED DMI R181658/1 FOR 6 MONTHS TO ADD INTERNAL DET THRESHOLD 20,000, F/C AT INTERVAL OF 20,000 F/C TO MAINTENANCE PLAN IAW GMM 9.5.4 PLACED DAMAGE ON TRACKER NR 4 IAW GMM 5.16.1, FCBS 55-10-00-005.
